Bulletin of the American Mathematical Society

Punctual Hilbert schemes

A. Iarrobino

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 78, Number 5 (1972), 819-823.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534002

Mathematical Reviews number (MathSciNet)
MR0308120

Zentralblatt MATH identifier
0268.14002

Subjects
Primary: 14C05: Parametrization (Chow and Hilbert schemes)
Secondary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35] 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 13J05: Power series rings [See also 13F25] 14C25: Algebraic cycles 14N10: Enumerative problems (combinatorial problems)

Citation

Iarrobino, A. Punctual Hilbert schemes. Bull. Amer. Math. Soc. 78 (1972), no. 5, 819--823. https://projecteuclid.org/euclid.bams/1183534002


Export citation

References

  • 1. B. Bennett, On the characteristic functions of a local ring. Ann. of Math. (2) 91 (1970), 25-87. MR 40 #5608.
  • 2. J. Fogarty, Algebraic families on an algebraic surface. Amer. J. Math. 90 (1968), 511-521. MR 38 #5778.
  • 3. J. Fogarty, Truncated Hilbert functors. J. Reine Angew. Math. 234 (1969), 65-88. MR 39 #5585.
  • 4. J. Fogarty, The punctual Hubert schemes of an algebraic surface(to appear).
  • 5. A. Grothendieck, Fondements de la géométrie algébrique. [Extraits du Séminaire Bourbaki, 1957-1962], Secrétariat mathématique, Paris, 1962. MR 26 #3566.
  • 6. R. Hartshorne, Connectedness of the Hilbert scheme. Inst. Hautes Études Sci. Publ. Math. No. 29 (1966), 5-48. MR 35 #4232.
  • 7. A. Iarrobino, Families of ideals in the ring of power series in two variables. Thesis, M. I. T., Cambridge, Mass., 1970 (to appear).
  • 8. A. Iarrobino, Families of linear ideals in k [[x1,..., xr]]: Some locally trivial bundles that are not vector bundles, over Pr andGrasssr (to appear).
  • 9. A. Iarrobino, Reducibility of the families of O-dimensional schemes on a variety, Invent. Math. 15 (1972), 72-77.
  • 10. A. Iarrobino, Bundles over P1 with fibre an affine plane(to appear).